# SDR DALA2024040904239

- Difficulty date: April 8, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 113,370 hours, 16,383 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Part number: UNKNOWN
- Condition: Faulted
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1200 FA DISARMED L1 DOOR 4 TIMES AND INDICATORS REMAINED INDICATING ARMED IN 3 SPOTS. CORRECTIVE ACTION: OPERATED L1 DOOR ARM/DISARM SEVERAL TIMES, NO TROUBLE FOUND. ARM /DISARM NORMAL AND SLIDE/ARM LIGHTS OPERATE NORMALLY. REF B767300 AMM 25-66. (5321253)
